PDA

View Full Version : Depo-Provera Shot....any info from the ladies would be GREAT!!!!



T_wolfe
01-07-2009, 07:28 AM
Does anybody have any good or bad things to say about this shot????
Like pain, bleeding, headaches,????
I need some input about this from people that have had it....
Thanks

alipetz
01-07-2009, 10:23 AM
I have been on it for about 2 years now. It does cause you some weight gain and some cravings. but all around its been good. I havent had a period since before i started it. i just get some spotting but thats about it . I usually still get the bloating and the cramps at around the same time i usually supposed to get my period but no actually period. you get the needle about every 3 months .

goodasgold
01-07-2009, 12:43 PM
I had no problems with the depo shot. I was it on for a year around 7 years ago. After having my second child I decided not to go back on it do to bone loss issues. My grandma had osteoporsis, so I figured I didn't need the higher risks. My sister was on it and after the third year, she had to have a bone density test done. Neither of us had a period while on the needle which was a really nice benefit.

T_wolfe
01-07-2009, 03:22 PM
I got the shot yesterday....I don't need it for birth control, I had a tubal 12 years ago....I am anemic and just had a blood transfusion in Nov....because my blood count was 55....normal 139.....trying NOT to have a period AT ALL!!!!! hopefully this will work where pills were not......plus my age was a factor also....over 40.....but having a period twice month was the pitts, for the last 2 years........so needless to say I don't care if I ever see one again......so I was just wondering how it was working for you all........

THANK YOU so much for the input!!!!!!!!!!

Evangeline
01-07-2009, 05:06 PM
A good friend of mine has been on it for a few years, she is 24 and when they tested her she has the bone density of a 50 year old! Scary, imagine what her bones will be like when she IS 50 if she doesn't do something about it quick. She is looking into another method of BC now.

KelBear
01-08-2009, 12:42 AM
If you have a history of or have depression, you might want to think twice about this shot. It made mine worse.. and there was nothing I could do till it was out of my system. Years later I tried it again as I was no longer a depressed person, however it made me depressed again. So just beware that depression is a side affect.

*Angel*
01-08-2009, 01:07 AM
I have been on the needle now for over 4 years and I love it...no period...no worries...
I personally had no bad side effects from it....I do though "break out" every month when im suppose to get my period... thats about it
make sure to get alot of calcium as it can cause bone density loss

no name brand!
01-10-2009, 10:52 AM
wel i am just coming off after 13 years straight...i am now having side affects,like weight gain and modds, and just a little off, so i have decided to come off, little worried about how this will go but..

crazymamma
03-03-2009, 12:30 PM
I was on this needle for over 7 years...had to go off of it cause It threw my body into early menopause! Hot flashes cold flashes...mood swings thought my hubby was going to get rid of me LMAO!!! went off it and well some syptoms got easier to handle...i'm 38 and early menopause!!!
As for headaches...i can't answer that I'm a migraine sufferer...had bad spells but Doc couldn't tell if it was because of that